# SDR 2008UALA00079

- Difficulty date: January 6, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N933UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Aircraft time: 43,404 hours, 31,404 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Out Of Tolerance
- Location: Nr 2 Le Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS NR 2 LEADING EDGE FLAP TRANSIT LIGHT ON OVERHEAD AND TRANSIT LIGHT ON FWD PANEL ILLUMINATED WITH FLAPS EXTENDED.  NO ABNORMAL ROLL FELT.  CYCLED FLAPS, NO HELP.   FOUND NR 2 EXTEND PROXIMITY SENSOR GAP GREATER THAN ALLOWABLE LIMITS. ALSO FOUND OVER SPRAY ON BOTH THE SENSOR AND THE TARGET.  CLEANED BOTH SENSOR AND TARGET AND SET GAP.
